# SDR WI5R2020111900001

- Difficulty date: November 19, 2020
- Submitted: November 19, 2020
- Operation: General aviation
- Aircraft: VTANF
- Make and model: Raythn 390
- Aircraft serial: 0128
- Aircraft time: 3,441 hours, 3,733 cycles
- Engine: Wilint FJ442A
- Engine time: 3,441 hours, 3,743 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 69986
- Part serial: HW16996
- Condition: Damaged
- Location: Engine Ip
- Part time: 3,441 hours, 3,743 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF ENGINE SERIAL NUMBER 105163 FOR AN UNRELATED ISSUE, A LIBERATED 1ST-STAGE INTERMEDIATE PRESSURE COMPRESSOR (IPC) ROTOR BLADE WAS DISCOVERED.  NO OPERATIONAL ISSUES RELATED TO THE IPC ROTOR BLADE ANOMALY WERE REPORTED BY THE FLIGHT-CREW.
